Hilbert Modular Forms for the Field Q (...|

G. van der Geer

Mathematische Annalen (1978)

  • Volume: 233, page 163-180
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Geer, G. van der. "Hilbert Modular Forms for the Field Q (...|." Mathematische Annalen 233 (1978): 163-180. <http://eudml.org/doc/163105>.

author = {Geer, G. van der},
journal = {Mathematische Annalen},
pages = {163-180},
title = {Hilbert Modular Forms for the Field Q (...|},
url = {http://eudml.org/doc/163105},
volume = {233},
year = {1978},

AU - Geer, G. van der
TI - Hilbert Modular Forms for the Field Q (...|
JO - Mathematische Annalen
PY - 1978
VL - 233
SP - 163
EP - 180
UR - http://eudml.org/doc/163105
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.